The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.
[The prices listed above may change at any time and in some cases do not include shipping.]
Tetracycline is an opportunity to start over. Acne causes acne. It's very hard to rid yourself of it naturally, as in through diet and regular facial cleansings, once you already have it severely. Clogged pores constrict the pores around it, causing more acne. It's a vicious cycle. Tetracycline is like a reset button. It gives you the opportunity to make a fresh start and really change your lifestyle to ward off future acne. You are what you eat. Figure out what your triggers are and remove them from your diet. Sodas, excessive dairy consumption, greasy foods, etc. Occasional exercise, or going to the saunae once or twice a month will also help greatly. Sweat the bad stuff out, because we're all bound to indulde in some quesionable foods occasionally. And of course, wash your face thoroughly, sensitively, every day. Wash your hands often, don't touch your face, change your pillow case often, etc. Tetracycline is not a niracle drug, but it allows for you to start fresh. Also, be very aware that you must dose down from anything over 500mg a day. Acne resurgence will be significantly reduced if you build down your intake. If you are currently taking two pills/capsules a day, start taking just one a day for a week or two, then one every other day, until you're at one a week for a few weeks. This way your body rebuilds it's natural defensive mechanisms before becoming solely responsible for warding off skin inflammations again. If you use it sensibly, Tetracycline can put a permanent end to bad acne.
I'm a 25 y/o male, been struggling with moderate acne for the past 9 years. So far I've tried topical Erythromycin, Doxycycline, Salicylic acid, Vitamin A, Benzoyl peroxide in all its presentations, which I've used daily for 5 years or so. I finally decided to go to a proper derm 3 months ago who prescribed me with 1gr/day of Tetracycline, 10% BP, and a Calendula-based cleanser. It's been a tremendous experience, began seeing results after the second week, and completely cleared me up in eight weeks.
this cleared me acne. but i got depersonalization from it. it is one rare side effect i guess but if your asshole dermatologist perscribes this for 6 years you will get it. i would sit and look at myself as if i was looking at my own body from a camera. i had out of body experiences all the time. i thought it was normal. i thought it was f**king normal for this to happen!!! then i realized something was wrong! i saw it on wiki and realized i had it. i quit monocycline after 5 years and within 2 days this mental disorder was gone. all the acne came back but at least im not no f**king retard. im sure i would have become a vegetable if i had continued on that sh*t. antibiotics are dangerous. i really wanted to kill my dermatologist when i went in for my checkup. i wish i could have shot him and splattered his guts on the wall!! mother f**ker f**ked me up! i didn't do it though. not worth it. the son of a bitch will burn in hell. dont use this sh*t it will f**k u up worst than accutane. it also ruined my immune system. when i started this antibiotic i had light red pimples 2 a week. when i went off it i had 100 whiteheads. that is because of bacterial resistance. if i had used natural cures like zinc when i was in 6th grade i probably wouldn't even have acne today. the antibiotic killed all the small bacteria and created some monster bacteria that now inhabits my acne sores and is 100 times harder to kill. it is f**king sh*t. f**king sh*t in a bottle. thats all. it will f**k you up. no joke. dont take it at all. before i was also really good at sports. now i have no air to breathe in my lungs.
i was always the type of person who said this will never happen to me. but it did. i got f**ked in my anus by the dermatologist. he stuck his f**king antibiotic dick up my ass so hard that it f**ked up my brain. dont take minocycline. worst f**king mistake i ever made. always research what you get. the dermatologists get payed to f**k ur life. f**king cocksuckingcumlicki
I have been suffering from acne for 4 years. Around 3 years ago my acne got so bad (inflamed) that I went to the dermatologist and she prescribed me with Tetracycline. I took it for about 2 months and then i stopped because my acne cleared and i was having upset stomach (partly because I didnt take the protective pills which u r supposed to take when on antibiotic) I was very happy with the results. I would get the occasional spot here and there but my face and back were mainly clear. Only this summer I got something like cysts on my cheeks. They were just bumps under my skin which did not particularly hurt or anything. About a month ago my inflamed acne came back. I am 18 years old and I really hoped that by this age my acne would rather end then start again. I do recommend this antibiotic because it kept me clear for about 2 years. I might start it again.
I was 250mg/day until I started getting cysts back during the summer. My doctor then doubled my dosage to 500mg/day because he said it was "unnaffective at 250mg" I had initially started at 250mg during the fall because topical treatments were not working. It did initially clear up my cystic acne, however im not sure if my body has overcome the old 250mg dosage resulting in my doctor doubling my dosage.
I started taking the Minocycline (tetracycline) Antibiotic orally with the Retin-A .025% topically in the beginning of June. for the first week it did not do anything, and then in the second third and fourth weeks, my acne became by far the worst it has ever been. When my grandparents first saw me, they asked what happened to my face... and you can imagine how awesome that made me feel. I got a bunch of acne on my chin, around my mouth, and around my jaw (and I never had acne here before). But my doctor said it would take 6-8 before it would work so I kept at it. About three weeks ago, I switched my topical cream to Epiduo and it seems to have slightly improved my skin. I do not recommend this because once you go off minocycline, you will break out all over again.
I thought initially this was a wonder product. I was prescribed Oxyteracycline and started to take two tablets twice a day. After a while I noticed my mild acne had calmed down and my skin was controllable. For about six monhs I was amazed at how well they had worked on my skin. But it wasn't till a couple of weeks ago the antibiotics lost effectiveness and I started to break out and my skin was left in a state much worse than it ever was. I am still struggling to control the awful cysts (which in the past I've never had) Unless you want nice skin for a few months and are then prepared to have awful skin afterwards I dont recommend this, although it may work better for others, other reviews imply not. I did speak to my doctor and apparantly they do just stop working most of the time!
I recommend looking into something else!
i m taking tetracycline for 5 months i am 95% except blemishes ... but i m taking 250mg x 1 with zinc at night, my eyes are paining. i m going to stop tetracycline and going to continue only with zinc... lots of side effects fatigue, dry skin, nausea, vomiting, eyes paining. even if u stopped tetracycline just for 1 day acne comes back.
I took Tetracycline 500mg capsules for about a year and a half, it worked great for most of the time less so if the dose isn't taken exactly as perscribed or if doses are missed. I struggle with cystic acne and this pretty much cleared it up and it made my overly oily skin more managable. It can be very inconvenient to take at times, especially with not being able to eat within hours before or after taking the medication. I didn't really have any side effects except at times some mild stomach discomfort/nausea.
All in all I would recommend it however I would like to drive home that this is a temporary fix and isn't a solution for long term.